Alert archive / West Virginia / Flash Flood Warnings in 2017

Flash Flood Warning 65, NWS Pittsburgh, PA

July 28, 2017Brooke County, Ohio County, West Virginia; Washington County, Pennsylvania

NWS Pittsburgh, PA issued this flash flood warning at Jul 28, 2017, 9:19 PM EDT for Brooke County, Ohio County, West Virginia; Washington County, Pennsylvania. It was in force for 9 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2017, 9:19 PM EDT (01:19 UTC)
Expired
Jul 29, 2017, 6:15 AM EDT
In force
9 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

Counties Washington County, PA, Brooke County, WV, Ohio County, WV

The radar

The Pittsburgh radar (KPBZ), 39 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 10:17 PM EDTHEAVY RAIN 2Claysville, PAIN 90 MINUTES
Jul 28, 10:47 PM EDTFLASH FLOODTriadelphia, WVSTREAM RUNNING ACROSS ROAD AND ONTO MIDDLE CREEK ROAD
Jul 28, 10:48 PM EDTFLASH FLOOD2 E Bethany, WVROUTE 67 CLOSED DUE TO HIGH WATER
Jul 28, 11:15 PM EDTFLASH FLOOD1 W Triadelphia, WVPEOPLE TRAPPED IN WATER IN A HOUSE ON CADILLAC AVE
Jul 28, 11:27 PM EDTFLASH FLOOD7 E Wheeling, WVNUMEROUS ROADS FLOODED AND CLOSED ACROSS VALLEY GROVE
Jul 28, 11:30 PM EDTFLASH FLOODElm Grove, WVWHEELING CREEK FLOODING AT ELM GROVE
Jul 28, 11:54 PM EDTHEAVY RAIN 49 Wsw Washington, PAIN 3 HOURS
Jul 29, 1:44 AM EDTFLASH FLOOD1 Se Wheeling, WVSTONE CHURCH ROAD IS WASHED OUT
Jul 29, 4:05 AM EDTFLASH FLOOD1 Nw Taylorstown, PASTATE ROUTE 221 CLOSED IN BOTH DIRECTIONS DUE TO FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 88 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 1.3 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2017-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 732 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2017-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
732 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
801 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted.

382 
WGUS51 KPBZ 290119
FFWPBZ
PAC125-WVC009-069-290515-
/O.NEW.KPBZ.FF.W.0065.170729T0119Z-170729T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pittsburgh PA
919 PM EDT FRI JUL 28 2017

The National Weather Service in Pittsburgh has issued a

* Flash Flood Warning for...
  Northwestern Washington County in southwestern Pennsylvania...
  Ohio County in northern West Virginia...
  Southern Brooke County in northern West Virginia...

* Until 115 AM EDT.

* At 919 PM EDT, radar indicated heavy rain in the warned area. 

  FLASH FLOODING...     Expected.

  ESTIMATED RAINFALL... Up to 1 inch.

  ADDITIONAL RAINFALL...Up to 2 inches.

* Some locations that may experience flooding include...
  Wheeling...                       Canonsburg...
  Martins Ferry...                  Warwood...
  Bethlehem...                      West Liberty...
  Triadelphia...                    Avella...
  Clearview...                      Valley Grove...
  Cecil-Bishop...                   Wolfdale...

This includes the following highways...
  Interstate 70 in West Virginia between mile markers 1 and 14.
 
  Interstate 70 in Pennsylvania between mile markers 0 and 8.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Most flood fatalities occur in vehicles.

Runoff from heavy rainfall will flood small streams, poor-drainage
areas and low-lying spots.

Please report flooding by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4030 8010 4015 8035 4002 8051 4004 8073
      4010 8072 4010 8071 4012 8071 4016 8070
      4044 8032 4042 8029 4033 8018 4032 8013

$$

Fries
3 follow-up statements
531 
WGUS71 KPBZ 290248
FFSPBZ

Flash Flood Statement
National Weather Service Pittsburgh PA
1048 PM EDT FRI JUL 28 2017

PAC125-WVC009-069-290515-
/O.CON.KPBZ.FF.W.0065.000000T0000Z-170729T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington PA-Ohio WV-Brooke WV-
1048 PM EDT FRI JUL 28 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM EDT FOR
NORTHWESTERN WASHINGTON...OHIO AND SOUTHERN BROOKE COUNTIES...

At 1046 PM EDT, the public reported flash flooding on Middle Creek 
Road in Triadelphia. 

FLASH FLOODING...     Occurring.

ESTIMATED RAINFALL... Up to 3 inches.

ADDITIONAL RAINFALL...Up to 1 inch.

Some locations that may experience flooding include...
Wheeling...                       Canonsburg...
Martins Ferry...                  Warwood...
Bethlehem...                      West Liberty...
Triadelphia...                    Avella...
Clearview...                      Valley Grove...
Cecil-Bishop...                   Wolfdale...

This includes the following highways...
  Interstate 70 in West Virginia between mile markers 1 and 14.
 
  Interstate 70 in Pennsylvania between mile markers 0 and 8.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Most flood fatalities occur in vehicles.

Runoff from heavy rainfall will flood small streams, poor drainage
areas and low-lying spots.

Please report flooding by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4030 8010 4015 8035 4002 8051 4004 8073
      4010 8072 4010 8071 4012 8071 4016 8070
      4044 8032 4042 8029 4033 8018 4032 8013

$$

Fries
930 
WGUS51 KPBZ 290456
FFWPBZ
PAC125-WVC009-069-291015-
/O.EXT.KPBZ.FF.W.0065.000000T0000Z-170729T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pittsburgh PA
1256 AM EDT SAT JUL 29 2017

The National Weather Service in Pittsburgh has extended the

* Flash Flood Warning for...
  Northwestern Washington County in southwestern Pennsylvania...
  Ohio County in northern West Virginia...
  Southern Brooke County in northern West Virginia...

* Until 615 AM EDT.

* At 1255 AM EDT, law enforcement officials reported flash flooding
  in the warned area.

  FLASH FLOODING...     Occurring.

  ESTIMATED RAINFALL... 3 to 4 inches.

  ADDITIONAL RAINFALL...Up to 1 inch.

* Some locations that may experience flooding include...
  Wheeling...                       Canonsburg...
  Martins Ferry...                  Warwood...
  Bethlehem...                      West Liberty...
  Triadelphia...                    Avella...
  Clearview...                      Valley Grove...
  Cecil-Bishop...                   Wolfdale...

This includes the following highways...
  Interstate 70 in West Virginia between mile markers 1 and 14.
 
  Interstate 70 in Pennsylvania between mile markers 0 and 8.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Most flood fatalities occur in vehicles.

Be especially cautious at night, when it is harder to recognize the
dangers of flooding.

Runoff from heavy rainfall will flood small streams, poor-drainage
areas and low-lying spots.

Please report flooding by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4030 8010 4015 8035 4002 8051 4004 8073
      4010 8072 4010 8071 4012 8071 4016 8070
      4044 8032 4042 8029 4033 8018 4032 8013

$$

Fries
992 
WGUS71 KPBZ 290949
FFSPBZ

Flash Flood Statement
National Weather Service Pittsburgh PA
549 AM EDT SAT JUL 29 2017

WVC009-069-290959-
/O.CAN.KPBZ.FF.W.0065.000000T0000Z-170729T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ohio WV-Brooke WV-
549 AM EDT SAT JUL 29 2017

...THE FLASH FLOOD WARNING FOR OHIO AND SOUTHERN BROOKE COUNTIES IS
CANCELLED...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 4030 8010 4015 8035 4002 8051 4002 8052
      4012 8052 4037 8023 4033 8018 4031 8011

$$

PAC125-291015-
/O.CON.KPBZ.FF.W.0065.000000T0000Z-170729T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington PA-
549 AM EDT SAT JUL 29 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM EDT FOR
NORTHWESTERN WASHINGTON COUNTY...

At 549 AM EDT, the public reported heavy rain. 

FLASH FLOODING...     Ongoing.

ESTIMATED RAINFALL... More than 3 inches.

ADDITIONAL RAINFALL...Up to 1/2 inch.

Some locations that may experience flooding include...
Canonsburg...                     Cecil-Bishop...
Wolfdale...                       McGovern...
McDonald...                       Houston...
Claysville...                     Hickory...
West Alexander...                 Taylorstown...
Meadow Lands...                   

This includes  Interstate 70 in Pennsylvania between mile markers 0
and 8.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Most flood fatalities occur in vehicles.

Runoff from heavy rainfall will flood small streams, poor drainage
areas and low-lying spots.

Please report flooding by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4030 8010 4015 8035 4002 8051 4002 8052
      4012 8052 4037 8023 4033 8018 4031 8011

$$

tax

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 6:19 PM EDT, 3 hours earlier.

Area forecast discussion, Jul 28, 6:19 PM EDT, 3 hours before
Area Forecast Discussion
National Weather Service Pittsburgh PA
619 PM EDT Fri Jul 28 2017

.SYNOPSIS...
Showers and thunderstorms with localized heavy rain will
continue through the early part of Saturday. Building high
pressure will return dry and seasonable weather for the later
half of Saturday through the start of the work week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Primary changes with the 6:15pm update were to tighten the
precipitation gradient over the next few hours. Through the late
afternoon, precipitation coverage has not made quite as much
northern progress as expected. However, some locations have
reported multiple inches of rainfall during the afternoon, and
flash flood warnings continue across southwestern Pennsylvania.
Still think the Pittsburgh metro area will receive rainfall, but
it will be somewhat delayed. Previous discussion follows.

Showers and a few thunderstorms are beginning to expand in
coverage this afternoon with focus near the boundary across
southwest pa/northern wv.  Expect coverage to increase as the
upper low pressure digs across the southern Great Lakes this
afternoon, amplifying the flow and further pulling deep moisture
across the region, especially south and east of Pittsburgh.
Upper level dynamics support a period of efficient rainfall
through the evening and overnight, as warm cloud depths reach
12kft. Will note that rainfall that has already been observed
has produced amounts more of a tropical atmosphere per recent
reports versus radar estimates.

With rater cloudy conditions, expect surface heating to be
rather slow, and while there will be some cooling aloft with the
approach of the 500mb low, and modest shear, overall severe
threat appears to be minimal.

Closed 500mb low will slowly pivot across the Upper Ohio Valley
overnight as a surface low shifts off toward the coast. Most,
if not all, of the guidance suggests a period of
enhancement/deformation across the forecast area that could lead
to higher precipitation amounts across western PA and northern
WV, depending in where it sets up. With this in mind, have
adjusted the axis of higher QPF slightly, and held onto likely
Pops until after midnight. This could also justify lengthening
the time of the flash flood watch across the areas that were
expected to expire at 1am, but with only a few hours difference,
opted to not make that change right now.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
System and the bulk of the precipitation will slowly pull off to
the east on Saturday. Lingering deformation precipitation in the
terrain should taper off toward midday as upper ridging starts
to push over the area. This should lead to drying conditions for
the rest of the weekend, as a surface high builds over the
Great Lakes region.

Cool northerly flow and lingering precip will keep temperatures
below averages on Saturday with moderation toward seasonal
normals by Sunday and Monday.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
High pressure will keep conditions dry through Tuesday with the
next chance for precipitation coming with the approach of a
front late Wednesday/Thursday. timing differs between the
deterministic guidance, so a model blend was used for the later
half of the week. Near seasonal temperatures are forecast.

&&

.AVIATION /22Z FRIDAY THROUGH WEDNESDAY/...
Mainly MVFR conditions with increasing shower/thunderstorm
coverage are expected this afternoon with an approaching upper
low, and a surface wave moving along a stalled sfc boundary.
Maintained a VCTS mention for ports S of I 80 for a brief period
this aftn with sufficient instability. MVFR to IFR conditions
should continue this evening as the heaviest rain occurs with
enhanced lift. Improvement to VFR is expected from N-S late
tonight through Sat as the low exits.

.OUTLOOK...
No widespread restrictions expected.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...Flash Flood Watch through Saturday afternoon for MDZ001.
OH...None.
PA...Flash Flood Watch through Saturday afternoon for PAZ023-
     073>076.
     Flash Flood Watch until 1 AM EDT Saturday for PAZ014>016-
     020>022-029-031.
WV...Flash Flood Watch through Saturday afternoon for WVZ510>514.
     Flash Flood Watch until 1 AM EDT Saturday for WVZ001>004-012-
     021-509.

&&
Hazardous weather outlook, Jul 28, 3:58 AM EDT, 17 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
358 AM EDT Fri Jul 28 2017

MDZ001-PAZ023-073>076-WVZ510>514-290800-
Garrett-Indiana-Westmoreland-Westmoreland Ridges-Fayette-
Fayette Ridges-Ridges of Eastern Monongalia and Northwestern Preston-
Preston-Eastern Preston-Western Tucker-Eastern Tucker-
358 AM EDT Fri Jul 28 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...

This Hazardous Weather Outlook is for western Maryland, southwest
Pennsylvania, west central Pennsylvania and northern West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Also, isolated severe thunderstorms capable of damaging wind gusts
will be possible this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ039-040-048>050-057>059-068-069-290800-
Tuscarawas-Carroll-Coshocton-Harrison-Jefferson-Muskingum-Guernsey-
Belmont-Noble-Monroe-
358 AM EDT Fri Jul 28 2017

This Hazardous Weather Outlook is for east central Ohio.

.DAY ONE...Today and Tonight.

Isolated severe thunderstorms capable of damaging wind gusts will be
possible this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ021-029-031-WVZ001>004-012-021-509-290800-
Allegheny-Washington-Greene-Hancock-Brooke-Ohio-Marshall-Wetzel-
Marion-Monongalia-
358 AM EDT Fri Jul 28 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for southwest Pennsylvania,
northern West Virginia and northern panhandle of West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Also, isolated severe thunderstorms capable of damaging wind gusts
will be possible this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ041-PAZ007>009-013-290800-
Columbiana-Mercer-Venango-Forest-Lawrence-
358 AM EDT Fri Jul 28 2017

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania and western Pennsylvania.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ014>016-020-022-290800-
Butler-Clarion-Jefferson-Beaver-Armstrong-
358 AM EDT Fri Jul 28 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for west central Pennsylvania and
western Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 28, 7:09 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
709 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     HEAVY RAIN       CHALKHILL               39.84N  79.62W
07/28/2017  M2.25 INCH       FAYETTE            PA   TRAINED SPOTTER

            IN THE LAST HOUR...LOTS OF STREET FLOODING

&&

EVENT NUMBER PBZ1701846

FRIES
Local storm report, Jul 28, 7:19 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
719 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     FLASH FLOOD      SMITHFIELD              39.80N  79.81W
07/28/2017                   FAYETTE            PA   PUBLIC

            ONDREJKO RD FLOODED AND IMPASSABLE. RESIDENTS MAY HAVE
            TO MOVE TO HIGHER TERRAIN.

&&

EVENT NUMBER PBZ1701847

FRIES
Local storm report, Jul 28, 7:27 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
727 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HEAVY RAIN       SMITHFIELD              39.80N  79.81W
07/28/2017  M2.50 INCH       FAYETTE            PA   PUBLIC

            2.5 INCHES OF RAIN MEASURED WITH FLOODING IN SEVERAL
            PARTS OF THE BOROUGH

&&

EVENT NUMBER PBZ1701848

FRIES
Local storm report, Jul 28, 8:54 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
854 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     HEAVY RAIN       CARNEGIE                40.41N  80.09W
07/28/2017  M1.20 INCH       ALLEGHENY          PA   TRAINED SPOTTER

            IN 30 MINUTES

&&

EVENT NUMBER PBZ1701849
Local storm report, Jul 28, 9:12 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
912 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      SPRINGDALE              40.54N  79.78W
07/28/2017                   ALLEGHENY          PA   911 CALL CENTER

            PITTSBURGH ST AND DUQUESNE AVE FLOODED

0901 PM     HEAVY RAIN       MOUNT WASHINGTON        40.43N  80.01W
07/28/2017  M1.00 INCH       ALLEGHENY          PA   TRAINED SPOTTER

            ONE INCH IN 30 MINS. FLOODING. ROUTE 51 FLOODED

0903 PM     FLASH FLOOD      SCOTT TOWNSHIP          40.39N  80.08W
07/28/2017                   ALLEGHENY          PA   911 CALL CENTER

            1100 BLOCK OF WASHINGTON AVE CLOSED BETWEEN BODEN AVE
            AND PATETE CUSTOM KITCHENS

0907 PM     FLASH FLOOD      OAKMONT                 40.52N  79.84W
07/28/2017                   ALLEGHENY          PA   911 CALL CENTER

            4 FEET OF WATER ON ROADWAY WITH 1 CAR FLOATING IN WATER
            AT THE INTERSECION OF 3RD AND WASHINGTON. ALLEGHENY
            RIVER BLVD BETWEEN WASHINGTON AND PLUM ROADWAY IS
            FLOODED.

&&

EVENT NUMBER PBZ1701850
EVENT NUMBER PBZ1701851
EVENT NUMBER PBZ1701852
EVENT NUMBER PBZ1701853
Local storm report, Jul 28, 9:16 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
916 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     FLASH FLOOD      SCOTT TOWNSHIP          40.39N  80.08W
07/28/2017                   ALLEGHENY          PA   911 CALL CENTER

            HOPE HOLLOW AT LINDSAY - CREEK OVERFLOWING. HOPE HOLLOW
            ROAD CLOSED

&&

EVENT NUMBER PBZ1701854

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 9:44 PM EDTFlash Flood WarningPBZMarshall8 hr
Jul 28, 10:59 PM EDTFlash Flood WarningPBZBrooke, Hancock5 hr
Jul 28, 11:34 PM EDTFlash Flood WarningPBZMarion, Monongalia, Wetzel9 hr
Jul 29, 2:24 AM EDTAreal Flood AdvisoryPBZPreston5 hr
Jul 29, 6:39 AM EDTAreal Flood WarningPBZTucker9 hr
Jul 29, 6:44 AM EDTAreal Flood WarningPBZPreston12 hr
Jul 29, 8:23 AM EDTAreal Flood WarningPBZMarion, Monongalia, Wetzel12 hr
Jul 29, 11:33 AM EDTRiver Flood WarningPBZPreston18 hr
Jul 29, 3:14 PM EDTAreal Flood AdvisoryPBZTucker12 hr
Jul 28, 8:30 PM EDTAreal Flood AdvisoryPBZWestmoreland4 hr
Jul 28, 8:36 PM EDTAreal Flood AdvisoryPBZAllegheny, Armstrong, Westmoreland3 hr
Jul 28, 8:45 PM EDTFlash Flood WarningPBZAllegheny, Armstrong, Westmoreland9 hr
Jul 28, 9:35 PM EDTFlash Flood WarningPBZAllegheny8 hr
Jul 28, 9:39 PM EDTFlash Flood WarningPBZAllegheny, Armstrong, Beaver, Butler4 hr
Jul 28, 10:08 PM EDTFlash Flood Warning EmergencyPBZWashington9 hr
Jul 28, 10:12 PM EDTRiver Flood WarningPBZFayette35 hr
Jul 28, 10:35 PM EDTFlash Flood WarningPBZGreene5 hr
Jul 28, 10:53 PM EDTFlash Flood WarningPBZAllegheny, Armstrong, Butler5 hr
Jul 28, 11:14 PM EDTFlash Flood WarningPBZAllegheny, Fayette, Washington, Westmoreland9 hr
Jul 28, 11:51 PM EDTFlash Flood WarningPBZArmstrong, Fayette, Indiana, Westmoreland8 hr
Jul 29, 3:30 AM EDTAreal Flood WarningPBZGreene11 hr
Jul 29, 5:33 AM EDTAreal Flood WarningPBZFayette9 hr
Jul 29, 6:03 AM EDTAreal Flood WarningPBZWashington6 hr
Jul 29, 7:13 AM EDTAreal Flood WarningPBZAllegheny6 hr
Jul 29, 7:40 AM EDTAreal Flood WarningPBZIndiana, Westmoreland6 hr
Jul 29, 11:33 AM EDTRiver Flood WarningPBZFayette, Greene25 hr
Jul 29, 11:33 AM EDTRiver Flood WarningPBZFayette, Greene23 hr
Jul 29, 11:33 AM EDTRiver Flood WarningPBZFayette, Washington22 hr
Jul 29, 11:33 AM EDTRiver Flood WarningPBZFayette, Washington, Westmoreland34 hr
Jul 29, 11:33 AM EDTRiver Flood WarningPBZAllegheny, Washington, Westmoreland34 hr
Jul 29, 11:33 AM EDTRiver Flood WarningPBZAllegheny27 hr
Jul 29, 11:59 AM EDTAreal Flood AdvisoryPBZWashington3 hr
Jul 29, 12:32 PM EDTRiver Flood AdvisoryPBZAllegheny42 hr
Jul 29, 2:30 PM EDTAreal Flood AdvisoryPBZFayette, Greene6 hr
Jul 29, 3:01 PM EDTAreal Flood AdvisoryPBZWashington5 hr

Nearby

Flash Flood Warnings in West Virginia, 2017Flash Flood Warnings in Pennsylvania, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.